MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 80MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 80MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, one (1) trochanteric femoral nail, one (1) helical blade, one (1) unknown locking screw, and one (1) unknown cable wire were removed due to nonunion.The patient had a tumor in the proximal femur.The femur was resected and a total hip was done.All hardware came out successfully.It is unknown if there was surgical delay.Procedure outcome was unknown.There was no patient consequence.This report is for one (1) 11.0mm ti helical blade 80mm.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary complaint is confirmed as we are able to confirm complaint description (nonunion visible) based on the received pictures.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device history: part number: 456.301 lot number: 7411509 part manufacture date: 17 jun 2013 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 11.0mm ti helical blade 80mm was processed through the normal manufacturing and inspection operations with no non-conformance's or rework noted.The lot quantity of 24 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Part number: tialnbri13.00 lot number: 6904549 part manufacture date: 19 mar 2012 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a a review of the device history record for the raw material revealed no complaint related anomalies the device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11.0MM TI HELICAL BLADE 80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9582492
Report Number2939274-2020-00150
Device Sequence Number14264040
Product Code HSB
UDI-Device Identifier10886982226631
UDI-Public(01)10886982226631
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.301
Device Catalogue Number456.301
Device Lot Number7411509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;